Latest additions to Canis

10/04/2019

Treat

Check out the latest additions to Canis....
 

Toxicology

Unintentional overdosage or accidental ingestion of ephedrine, phenylephrine or phenylpropanolamine can lead to CNS stimulation (agitation, hyperexcitability, tremors, seizures), tachycardia and hypertension:

Written by Nicola Bates BSc (Brunel) BSc (Open) MSc MA SRCS
Reviewed by Gigi Davidson BSPH FACVP DICVP


Pharmacology & Therapeutics

The following new drugs have been added to the Pharmacology & Therapeutics category:

Updated:

Written by Gigi Davidson BSPH FACVP DICVP
Reviewed by Karen Overall MA VMD PhD DACVB CAAB


Toxoplasmosis

The signs of Toxoplasmosis in dogs are usually subclinical with occasional severe multisystemic or central nervous system (CNS) infection. The following topics have been updated:

Reviewed by Kerry Simpson BVM&S Cert VC FACVSc PhD MRCVS


Diagnostic trees

There are currently 85 diagnostic trees in the Diagnostic Trees category (with links to the relevant topics in Canis). Here are a few examples:

Provided by Clinician's Brief


ADDED